this issue
next article in this issue

Document Details :

Title: Yablo's Paradox as a Theorem of Modal Logic
Author(s): FORSTER, Thomas , GORÉ, Rajeev
Journal: Logique et Analyse
Volume: 235    Date: 2016   
Pages: 265-271
DOI: 10.2143/LEA.235.0.3170108

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here